Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Algebraic difference equations


Author: J. F. Ritt
Journal: Bull. Amer. Math. Soc. 40 (1934), 303-308
DOI: https://doi.org/10.1090/S0002-9904-1934-05858-0
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 6 (1949), 597--603
MathSciNet review: 1562841
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05858-0